Open Access
2012 Adaptive Observer-Based Fault Estimation for Stochastic Markovian Jumping Systems
Shuping He, Fei Liu
Abstr. Appl. Anal. 2012(SI09): 1-11 (2012). DOI: 10.1155/2012/176419


This paper studies the adaptive fault estimation problems for stochastic Markovian jump systems (MJSs) with time delays. With the aid of the selected Lyapunov-Krasovskii functional, the adaptive fault estimation algorithm based on adaptive observer is proposed to enhance the rapidity and accuracy performance of fault estimation. A sufficient condition on the existence of adaptive observer is presented and proved by means of linear matrix inequalities techniques. The presented results are extended to multiple time-delayed MJSs. Simulation results illustrate that the validity of the proposed adaptive faults estimation algorithms.


Download Citation

Shuping He. Fei Liu. "Adaptive Observer-Based Fault Estimation for Stochastic Markovian Jumping Systems." Abstr. Appl. Anal. 2012 (SI09) 1 - 11, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1246.93107
MathSciNet: MR2947688
Digital Object Identifier: 10.1155/2012/176419

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI09 • 2012
Back to Top